# SDR DALA2014102405743

- Difficulty date: October 23, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 45,727 hours, 16,577 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Out Of Rig
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E SLAT OUT OF RIG.  PERFORMED SLAT RIG AMM 27-81-02. PERMANENT REPAIR SECTION 1 IAW EA 530172-14, REV O.
